# SDR SWAA2022022194306

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON FLOOR STRUCTURE HARDPOINT FITTING (BS 344 / LBL 59 / WL 208). / REMOVED AND REPLACED FLOOR STRUCTURE HARDPOINT FITTING BS 344 LBL 59 WL 208 I.A.W SRM 51-40-02 AND BOEING DWG # 141A5220
